Skip to Main content Skip to Navigation


...
tel-03602074v1  Theses
Pierre-Marie Boulvard. Mélange pour les équations primitives stochastiques soumises à un bruit aléatoire borné
Equations aux dérivées partielles [math.AP]. Université Paris Cité, 2021. Français. ⟨NNT : 2021UNIP7051⟩
...
tel-03293156v1  Habilitation à diriger des recherches
Charles-Edouard Bréhier. Contributions to stochastic numerics: simulation of infinite dimensional, multiscale and metastable processes
Probability [math.PR]. Université Claude Bernard Lyon 1, 2021
...
tel-02970875v1  Theses
Fabio Coppini. Weakly interacting diffusions on graphs
Probability [math.PR]. Université de Paris, 2020. English
...
hal-00668272v1  Journal articles
Martina Hofmanova. Strong solutions to semilinear SPDEs
Nonlinear Differential Equations and Applications, Springer Verlag, 2013, 20 (3), pp.757-778. ⟨10.1007/s00030-012-0178-x⟩
...
tel-00439022v1  Theses
Ludovic Goudenège. Quelques résultats sur l'équation de Cahn-Hilliard stochastique et déterministe
Mathématiques [math]. École normale supérieure de Cachan - ENS Cachan, 2009. Français
hal-00003010v1  Journal articles
Nils BerglundBarbara Gentz. A sample-paths approach to noise-induced synchronization: Stochastic resonance in a double-well potential
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2002, 12, pp.1419-1470. ⟨10.1214/aoap/1037125869⟩
...
tel-00362409v1  Habilitation à diriger des recherches
Olivier Ley. Evolution de fronts avec vitesse non-locale et équations de Hamilton-Jacobi
Mathématiques [math]. Université François Rabelais - Tours, 2008
...
hal-00291768v1  Journal articles
Emmanuel GobetAzmi Makhlouf. L2-time regularity of BSDEs with irregular terminal functions
Stochastic Processes and their Applications, Elsevier, 2010, 120 (7), pp.1105-1132. ⟨10.1016/j.spa.2010.03.003⟩
...
tel-00006472v1  Theses
Miguel Martinez. INTERPRETATIONS PROBABILISTES D'OPERATEURS SOUS FORME DIVERGENCE ET ANALYSE DE METHODES NUMERIQUES ASSOCIEES
Mathématiques [math]. Université de Provence - Aix-Marseille I, 2004. Français
...
hal-01432984v1  Journal articles
Bruno BouchardDylan PossamaïXiaolu Tan. A general Doob-Meyer-Mertens decomposition for g-supermartingale systems
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2016, 21, ⟨10.1214/16-EJP4527⟩
...
hal-00373653v1  Conference papers
Emmanuelle Augeraud-VéronDelphine David. A stochastic overlapping generation model with a continuum of agents
Advances in Mathematics of Finance, Apr 2007, Bedlewo, Poland. pp.27--36
...
hal-00004726v2  Journal articles
Sandrine Toldo. Stability of solutions of BSDEs with random terminal time
ESAIM: Probability and Statistics, EDP Sciences, 2006, 10, pp.141-163
...
tel-00466503v1  Theses
Hafedh Faires. Modèles hiérarchiques de Dirichlet à temps continu
Mathématiques [math]. Université d'Orléans, 2008. Français
...
hal-00666605v2  Journal articles
Nils BerglundBarbara Gentz. Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (24), pp.1-58. ⟨10.1214/EJP.v18-1802⟩
...
hal-01275809v2  Journal articles
Fabien GensbittelCatherine Rainer. A probabilistic representation for the value of zero-sum differential games with incomplete information on both sides
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (2), pp.693-723
...
tel-03142198v1  Theses
Mao Fabrice Djete. Some results on the McKean–Vlasov optimal control and mean field games
Mathematics [math]. Université Paris Dauphine, 2020. English